# SDR UHLA2015031300159

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 14,918 hours, 10,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAS L2 DOOR SHOWED OPEN AT FL300. CABIN ALT 5400', DELTA P 7.7 PSI.  ALL DOOR INDICATIONS SHOWED GREEN. DOOR SHOWED CLOSED AT FL180, DELTA P 5.5 PSI, CABIN ALT 2500 FEET.  INSPECTED L2 DOOR, FOUND NO DEFECTS. PRESSURIZED ACFT TO DELTA P 7.8 PSI, NO DOOR MESSAGE.  INDICATION SHOWED GREEN.  PERFORMED FIM TASK 52-72-00-810A.  OPS CHECK GOOD.
